Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita,Arthur Farley
英文著者名 (author)
キー (key)
表題 (title) Minimum-Cost Line Broadcast in Paths
表題 (英文)
定期刊行物名 (journal) Discrete Applied Mathematics
定期刊行物名 (英文)
巻数 (volume) 75
号数 (number) 3
ページ範囲 (pages) 255-268
刊行月 (month) June
出版年 (year) 1997
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-24]  Satoshi Fujita and Arthur Farley, ``Minimum-Cost Line Broadcast in Paths,'' Discrete Applied Mathematics, vol. 75, no. 3, pp. 255-268 , June 1997.

@article{0_24,
    author = {Satoshi Fujita and Arthur Farley},
    author_e = {},
    title = {Minimum-Cost Line Broadcast in Paths},
    title_e = {},
    journal = {Discrete Applied Mathematics},
    journal_e = {},
    volume = {75},
    number = {3},
    pages = {255-268 },
    month = {June},
    year = {1997},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.